I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2003, VOLUME 9, NUMBER 2, PAGES 205-238
A. N. Yakivchik
View as HTML View as gif image
Some properties generalizing the normality separation axiom and their behavior under basic topological operations and continuous mappings are discussed. One of the general problems considered in the paper concerns the deduction of “nice” topological properties of spaces from generalized normality of certain topological products, their subspaces, and other related structures; in particular, extensions of the well-known theorems of Katětov and Tamano are suggested.
|Main page||Contents of the journal||News||Search|
Last modified: May 19, 2004.